# SDR QR9R20210826001

- Difficulty date: August 26, 2021
- Submitted: August 26, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721299352
- Aircraft time: 2,605 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: B632K1001051
- Part serial: KA0945
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,605 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MAINTENANCE INSPECTION OF THE M/R TRANSMISSION ASSY REVEALED INTERNAL CORROSION FROM WATER INTRUSION.
